Thanks for the feedback. I'm sleeping great now. My main problem could be summed in keeping wrong hours and sleeping during the day. I did not think this had anything to do with it until I changed it for about 40 days straight, and it kept getting better from there.
My doctor had me in for checkups but did not seem to care about the weight gain, basically telling me to just deal with it. I could not accept being fat when I was so determined to be fit. Dragonchilde - You speak the truth. Doctors everywhere are getting away with this destructive regimen and neglecting the care of their parents. This is due to the aggressive marketing campaigns of pharmaceutical companies. I've heard reports that up to 1 in 5 Americans are taking some sort of psychiatric drug. Apparently no one sees anything wrong with that.
They deliberately fake studies to convince people their mostly useless drugs can treat a variety of human conditions that they have no business being prescribed for. This includes headaches, insomnia, physical pain, anger, poor academic performance, even quitting smoking.
I could go on for hours about that. I'm about to head to the gym. Keep up the efforts and make it count.
Fitness Minutes: (341,927)
15,540 6/10/13 9:49 P
Wow, that is great!!!! Never say "Never"!!!!!
Fitness Minutes: (558,962)
6/10/13 3:11 P
Fitness Minutes: (1,883)
6/10/13 2:47 P
Congratulations! I know how you feel with the awful meds.... My mom has to take lots of medications. When I was younger she took a newer anti-depressant, that made her gain 100 lbs in two years... She's never quite gotten it all off, and now she's taking the time to get rid of it. Good luck on your weight loss journey!
Lots of doctors prescribe those types of drugs for insomnia. Sad but true. Three people in my family were given Seroquel for insomnia. Terrible terrible terrible.
I am editing this to add that the three people were all in different states and went to three different doctors. So it seems to be pretty wide spread.
Edited by: CAPTNSHORTBOB at: 6/10/2013 (14:45)
Fitness Minutes: (15,537)
9,713 6/10/13 11:05 A
Zyprexa for *insomnia*?
That's an ANTIPSYCHOTIC!
The doctor who would prescribe that for insomnia should lose their license!
Fitness Minutes: (9,681)
2,233 6/10/13 9:36 A
Good for you on the weight loss. To bad you did not check out the side effects of Zyprexa before you took it. ( We are to trust our Doctors I guess sometimes that is why we do not question. ) I cannot believe your Dr, gave it to you as a sleep aid what was he thinking?? Did he not have you in for check ups & see the weight you were putting on. The weight gain is more health danger than insomnia is. The weight cause high cholesterol, high triglycerides , sugar etc etc. Do you sleep much better now ? Take care Judy
Hey everyone, my name is Glyn. This is my first post here. This is my transformation which displays before and after pics: www.sparkpeople.com/mypage.asp?id=GlynRock s . I've documented my journey with dangerous weight-gaining medication and overcoming it through faith and lifestyle changes. I was prescribed a caustic, health destroying medication called Zyprexa for severe insomnia (yeah, they actually give that for insomnia). I am now free of this medication. I went from 140 pounds to 250 pounds in less than 2 years. I am now at 199 and getting fit like a glove
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.